Symmetry transform in Faddeev-Jackiw quantization of dual models
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
15/03/1999
|
Resumo |
We study the presence of symmetry transformations in the Faddeev-Jackiw approach for constrained systems. Our analysis is based in the case of a particle submitted to a particular potential which depends on an arbitrary function. The method is implemented in a natural way and symmetry generators are identified. These symmetries permit us to obtain the absent elements of the sympletic matrix which complement the set of Dirac brackets of such a theory. The study developed here is applied in two different dual models. First, we discuss the case of a two-dimensional oscillator interacting with an electromagnetic potential described by a Chern-Simons term and second the Schwarz-Sen gauge theory, in order to obtain the complete set of non-null Dirac brackets and the correspondent Maxwell electromagnetic theory limit. ©1999 The American Physical Society. |
Formato |
1-9 |
Identificador |
http://dx.doi.org/10.1103/PhysRevD.59.065016 Physical Review D - Particles, Fields, Gravitation and Cosmology, v. 59, n. 6, p. 1-9, 1999. 0556-2821 http://hdl.handle.net/11449/65743 10.1103/PhysRevD.59.065016 WOS:000079234400077 2-s2.0-17144397577 2-s2.0-17144397577.pdf |
Idioma(s) |
eng |
Relação |
Physical Review D: Particles, Fields, Gravitation and Cosmology |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |